# SDR IPXA11667208

- Difficulty date: June 1, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Aircraft time: 40,931 hours, 12,630 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:8C, FUSELAGE RT BS 955 BULKHEAD SIDE FITTING - A SLIGHTLY CORROSION IS FOUND AFTER FAIL SAFE STRAP TRIMMED OFF AT THE INTERNAL SURFACE OF THE SKIN IN THE AREA WHERE THE T-FITTING TO FAIL SAFE STRAP AREA.  REMOVED IAW SRM 51-10-02 & REPROTECTED IAW 51-20-01, REV 50, JUST AT THE INTERNAL OF THE SKIN IN THE AREA WHERE THE TEE FITTING TO THE FAIL SAFE STRAP AREA, ORG THICKNESS IS 0.405" MATERIAL REMOVE IS 0.015: WITHIN LIMIT IAW EO B767-5350-17922-H APPX D, FIG 8.  BLEND OUT AREA IS 1.25" X 1.5".
